SINGULARITIES OF THE SCATTERING KERNEL AND SCATTERING INVARIANTS FOR SEVERAL STRICTLY CONVEX OBSTACLES

V. Petkov, L. Stoyanov

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)203-235
Number of pages33
JournalTransactions of the American Mathematical Society
Volume312
Issue number1
Publication statusPublished - Mar 1989

Cite this

@article{bc98a3ff5ae740b4bb30be9d241bfda5,
title = "SINGULARITIES OF THE SCATTERING KERNEL AND SCATTERING INVARIANTS FOR SEVERAL STRICTLY CONVEX OBSTACLES",
author = "V. Petkov and L. Stoyanov",
year = "1989",
month = "3",
language = "English",
volume = "312",
pages = "203--235",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - SINGULARITIES OF THE SCATTERING KERNEL AND SCATTERING INVARIANTS FOR SEVERAL STRICTLY CONVEX OBSTACLES

AU - Petkov, V.

AU - Stoyanov, L.

PY - 1989/3

Y1 - 1989/3

M3 - Article

VL - 312

SP - 203

EP - 235

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 1

ER -